# SDR 2002UALA00419

- Difficulty date: March 11, 2002
- Submitted: March 19, 2002
- Operation: Air carrier
- Aircraft: N930UA
- Make and model: Boeing 737522
- Aircraft serial: 26655
- Aircraft time: 28,608 hours, 21,216 cycles
- Engine: Ge CFM56*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 986.5 FLOORBEAM RBL 18 TO RBL 39 CORRODED.  MAJOR REPAIR ACCOMPLISHED.  ACCOMPLISHED ANGLE REPAIR.
